# SDR A6WA201304304019

- Difficulty date: April 28, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 23,765 hours, 22,824 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Contaminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

ON T/O STBY AIRSPEED DID NOT MOVE FROM 0.  ABORTED T/O AT 75KTS BTMS READS 6-4-4-5.  PURGED P3 & S3 IAW AMM 34-11-00 OPS CHECK & LEAK CHECK GOOD.
